MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 27 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 27 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15272-SFX
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the wings of peal-away introducer valve body did not peeled away properly after catheter insertion." additional information received reports "the wings broke off correctly but i had to really force them to peel off the introducer." there was no patient consequences.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away sheath and dilator for analysis.The sheath was returned advanced over the dilator.Definite signs of use were observed.Visual inspection of the sheath confirmed that it was torn incorrectly.The sheath extrusion was torn down the entire length of the extrusion along one side.Microscopic examination confirmed the damage and revealed that the point of tearing was irregular and not along the intended score lines.Despite this, the sheath extrusion was still molded to both tabs.Functional testing could not be performed due to the condition of the returned sample.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit states "introduce catheter through hemostasis valve/sheath and advance to desired position.Sharply snap the tabs of valve housing in a plane perpendicular to the long axis of sheath to split valve and split sheath apart while withdrawing from vessel." the customer report of a sheath tearing incorrectly was confirmed by a complaint investigation of the returned sample.The returned sheath did not separate along the score lines as intended.The sheath is manufactured by a third-party supplier.Therefore, based on the investigation performed, the supplier caused or contributed to this defect.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 27 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20824951
Report Number9680794-2024-01168
Device Sequence Number18105666
Product Code MSD
UDI-Device Identifier00801902096340
UDI-Public(01)00801902096340(11)240213(17)270131(10)33F24A0280(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15272-SFX
Device Lot Number33F24A0280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown